Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2018-10-09T10:03:30Z
dc.date.issued2017-09
dc.identifier.citationDiaz-Barrero, J.L. Conjecture and proof. "Arhimede Mathematical Journal", Setembre 2017, vol. 4, núm. 2, p. 108-117.
dc.identifier.issn2360-4484
dc.identifier.urihttp://hdl.handle.net/2117/122044
dc.format.extent10 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleConjecture and proof
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.contributor.groupUniversitat Politècnica de Catalunya. COSDA-UPC - COmpositional and Spatial Data Analysis
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory
dc.rights.accessRestricted access - author's decision
local.identifier.drac23267426
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
local.citation.authorDiaz-Barrero, J.L.
local.citation.publicationNameArhimede Mathematical Journal
local.citation.volume4
local.citation.number2
local.citation.startingPage108
local.citation.endingPage117


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain